Hi all, I changed from Kliofem to Evorel patches (as I was 1 year post op) and after 2 week’s on the patches I developed a serious shortness of breath, with palpitations. I’ve had bloods, chest X-ray, ctpa and an echo (they thought I’d had a blood clot in my lungs) but everything is ‘normal’. Do any of you recognise these symptoms? My gp is not pa…[Read more]
Thank you for the reply and advice, Julie. I am still spotting but it’s very on and off, so for now I’m slowing myself down when it gets worse and resting up. I haven’t called the GP yet.
I suffered from horrendous constipation too, as I stopped taking Movicol. Now I take one sachet a day and am perfectly balanced! It does taste gross but it does…[Read more]
Hi all, I’m Lisa. I had a DaVinci/laparoscopic total hysterectomy with BSO on 6th April. I’m a bit concerned as I’ve had some spotting the last few days and it seems to be continuing, rather than stopping. I had read somewhere it could be the internal stitches dissolving at about week 4, which is where I am. Or possibly it could be my body telling…[Read more]